| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
02/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported via ms&s "patient/nurse caller with bard port using sentrinex 3d port dressing from hospital (ref# sxspt01, lot# 204006) experienced a local skin reaction she states is from the sentrinex adhesive resulting in serous fluid and some skin coming off where she has had to stop her infusion therapy.Patient has weekly infusions.Patient called her cancer center doctor and dermatologist.Patient has been using sentrinex dressing for three years without an issue and has had two recent skin issues when using the dressing.The lot number provided is the hospital's product stock given to patient.Patient asking if there has been an adhesive change.Patient also asking for port dwell time." ms&s informed i am not aware of an adhesive change with sentinex.Explained port does not expire once implanted and dwell time is a clinical/medical decision made between patient and healthcare provider.This report addresses the first skin issue the patient experienced.